Sufficient Conditions for the Connected $\beta$ - Deficient Graphs

Rao Li


The deficiency of a graph $G$, denoted $def(G)$, is defined as the number of vertices which are not matched by a maximum matching in G. A graph $G$ is called $\beta$ - deficient if $def(G) \leq \beta$. In this note, we present sufficient condition for the connected $\beta$ - deficient graphs.

Full Text:



D. Bauer, H. J. Broersma, J. van den Heuvel, N. Kahl, E. Schmeichel, D. R. Woodall, and M. Yatauro, Best monotone degree conditions for graph properties: a survey, Graphs Combin., 31(2015), 1 – 22.

J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Macmillan, London and

Elsevier, New York (1976).

S. Cioab?a, Sums of powers of the degrees of a graph, Discrete Math., 306 (2006), 1959 – 1964.

M. Las Vergnas, Probl`emes de Couplages et Probl`emes Hamiltoniens en Th´eorie des Graphes,

PhD Thesis, Universit´e Paris VI - Pierre et Curie, 1972.

R. Li, Spectral conditions for a graph to be k - connected, Annals of Pure and Applied Mathematics,

(2014), 11 – 14.

R. Li, Laplacian spectral radius and some Hamiltonian properties of graphs, Applied Mathematics,

E – Notes 14 (2014), 216 – 220.

R. Li, Sufficient conditions for some Hamiltonian properties and k - connectivity of graphs, J.

Appl. Math. & Informatics, 34 (2016), 221 – 225.

R. Li, New sufficient conditions for some Hamiltonian properties of graphs, Proceedings of the 29th Midwestern Conference on Combinatorics and Combinatorial Computing held at the

College of Charleston and the Citadel in Charleston, South Carolina, Oct. 17 – 18, 2015, to appear.

J. Shu, Y. Hong, and W. Kai, A sharp upper bound on the largest eigenvalue of the Laplacian matrix of a graph, Linear Algebra Appl., 347 (2002), 123 – 129.

J. Shu and Y. Wu, Sharp upper bounds on the spectral radius of graphs, Linear Algebra Appl.,

(2004), 241 – 248.

G. Yu, Y. Wu, and J. Shu, Sharp bounds on the signless Laplacian spectral radii of graphs,

Linear Algebra Appl., 434 (2011), 683 – 687.


  • There are currently no refbacks.

Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.